gastroenterologist-icon
Pregnancy query
Due to my personal purpose I have consumed Primotni-N to postpone my mensural cycle. I have started taking tablet on Feb 12th to Feb 17th three times a day. At 17th afternoon I have stopped taking the tablet and by the same day I had a sexual contact with my husband and got to know about pregnancy on 25 th Feb ,I had a counselling with 3 doctors everyone said that tablet Doesn't have any side effects but one of famous DGO said it could b a problem, so my query is that should I continue my baby or can I abort because I'm very much scared about my baby's health kindly take my query into emergency Consideration and please reply for the same.
114 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there. I can understand your concern. Everyone would have different opinions. But I'm of the opinion that it wouldn't be a issue. Just take care of yourself and your health and diet and the baby should do fine. Best regards. Dr. Anil Kumar Jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.